# SDR DL76G060734

- Difficulty date: September 11, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 29,844 hours, 4,601 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 246001095
- Part serial: C4508
- Condition: Inoperative
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BATT CHARGER STATUS MSG.  RESET BATTERY CHARGER C/B, NO HELP.  RESEATED BATTERY CONNECTOR.  OPS OK AND MSG CLEARED.  REPLACED BATTERY CHARGER MSG CAME ON AGAIN.  TEST OK AND MSG CLEARED.
